ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

May 2017 , Volume 11 , Issue 2

Select all articles

Export/Reference:

Editorial
F. Castro, D. Gomez-Perez, A. Klapper, I. Rubio, M. Sha and A. Tirkel
2017, 11(2): i-i doi: 10.3934/amc.201702i +[Abstract](1113) +[HTML](5) +[PDF](29.6KB)
Rank equivalent and rank degenerate skew cyclic codes
Umberto Martínez-Peñas
2017, 11(2): 267-282 doi: 10.3934/amc.2017018 +[Abstract](1384) +[HTML](8) +[PDF](373.9KB)
Determining steady state behaviour of discrete monomial dynamical systems
Dorothy Bollman and Omar Colón-Reyes
2017, 11(2): 283-287 doi: 10.3934/amc.2017019 +[Abstract](1319) +[HTML](2) +[PDF](263.5KB)
Certain sextics with many rational points
Motoko Qiu Kawakita
2017, 11(2): 289-292 doi: 10.3934/amc.2017020 +[Abstract](1194) +[HTML](4) +[PDF](245.8KB)
Explicit constructions of bent functions from pseudo-planar functions
Kanat Abdukhalikov and Sihem Mesnager
2017, 11(2): 293-299 doi: 10.3934/amc.2017021 +[Abstract](1210) +[HTML](7) +[PDF](325.0KB)
Explicit formulas for monomial involutions over finite fields
Francis N. Castro, Carlos Corrada-Bravo, Natalia Pacheco-Tallaj and Ivelisse Rubio
2017, 11(2): 301-306 doi: 10.3934/amc.2017022 +[Abstract](1384) +[HTML](5) +[PDF](260.5KB)
Reversible DNA codes over $F_{16}+uF_{16}+vF_{16}+uvF_{16}$
Fatmanur Gursoy, Elif Segah Oztas and Irfan Siap
2017, 11(2): 307-312 doi: 10.3934/amc.2017023 +[Abstract](1243) +[HTML](5) +[PDF](267.2KB)
Arrays composed from the extended rational cycle
Domingo Gomez-Perez, Ana-Isabel Gomez and Andrew Tirkel
2017, 11(2): 313-327 doi: 10.3934/amc.2017024 +[Abstract](1355) +[HTML](5) +[PDF](732.2KB)
On the covering radius of some binary cyclic codes
Rafael Arce-Nazario, Francis N. Castro and Jose Ortiz-Ubarri
2017, 11(2): 329-338 doi: 10.3934/amc.2017025 +[Abstract](1541) +[HTML](2) +[PDF](354.8KB)
On constructions of bent, semi-bent and five valued spectrum functions from old bent functions
Sihem Mesnager and Fengrong Zhang
2017, 11(2): 339-345 doi: 10.3934/amc.2017026 +[Abstract](1255) +[HTML](3) +[PDF](285.3KB)
On construction of bent functions involving symmetric functions and their duals
Sihem Mesnager, Fengrong Zhang and Yong Zhou
2017, 11(2): 347-352 doi: 10.3934/amc.2017027 +[Abstract](1229) +[HTML](6) +[PDF](273.6KB)
On complementary dual additive cyclic codes
Cem Güneri, Ferruh Özbudak and Funda ÖzdemIr
2017, 11(2): 353-357 doi: 10.3934/amc.2017028 +[Abstract](1311) +[HTML](3) +[PDF](265.4KB)
Minimum dimensional Hamming embeddings
Rafael G. L. D'Oliveira and Marcelo Firer
2017, 11(2): 359-366 doi: 10.3934/amc.2017029 +[Abstract](1184) +[HTML](6) +[PDF](370.8KB)
A multi-dimensional block-circulant perfect array construction
Samuel T. Blake and Andrew Z. Tirkel
2017, 11(2): 367-371 doi: 10.3934/amc.2017030 +[Abstract](1035) +[HTML](6) +[PDF](320.1KB)
Fast algebraic immunity of Boolean functions
Sihem Mesnager and Gérard Cohen
2017, 11(2): 373-377 doi: 10.3934/amc.2017031 +[Abstract](1268) +[HTML](8) +[PDF](276.3KB)
On parameters of subfield subcodes of extended norm-trace codes
Heeralal Janwa and Fernando L. Piñero
2017, 11(2): 379-388 doi: 10.3934/amc.2017032 +[Abstract](1077) +[HTML](5) +[PDF](330.8KB)
Some new results on the conjecture on exceptional APN functions and absolutely irreducible polynomials: The gold case
Moises Delgado and Heeralal Janwa
2017, 11(2): 389-396 doi: 10.3934/amc.2017033 +[Abstract](1176) +[HTML](8) +[PDF](332.5KB)
Cycle structure of iterating Redei functions
Claudio Qureshi, Daniel Panario and Rodrigo Martins
2017, 11(2): 397-407 doi: 10.3934/amc.2017034 +[Abstract](1288) +[HTML](5) +[PDF](373.0KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]